# SDR UIEA2022120701207

- Difficulty date: December 2, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 95,214 hours, 24,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 12653
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LEFT ROW 36 CEILING IS MISSING LENS.  INSTALLED MISSING LENS, OPS CHECKS NORMAL IAW AMM 33-51-05.
